My blood pressure has been 150/95. My Doc put me on Atenolol 50mg and it did not do any good but it made my heart rate 53-60. Then my doctor said to double up on the Atenolol and take 2 pills a day which I did not want to do but I did it anyway and still no improvement. I am now on Avapro 150mg and my blood pressure is 118/74 but my heart rate is 98 BPM. It scares the **** out of me at night. I have been on this for 2 days and I haven't slept. It feels like I am running a race. In addition I have no sexual desire and cannot get an erection is this normal? should I wait a few days or a week to see the results or what?
I got put on Avapro - only 150mg a day - and my libido has dropped and I can't get an erection either. It is freaking horrible. I'm only 30 years old. I have searched the internet and there is nowhere that says that type of drug causes these side effects but I'm convinced that it is. About to call my doctor and tell him I'm done taking it. Was your sex drive normal before? How convinced are you that its the Avapro?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.